# SDR SWAA097559

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 68,056 hours, 60,241 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R1 DOOR LOWER FRAME WEB CRACKED.  REMOVED AND REPLACED DOOR PER SRM.
